# SDR CA981027006

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 207
- Engine: Cont IO520F
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bolt
- Part number: AN3
- Condition: Damaged
- Location: Throttle Body
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE ENGINE LOST POWER.  POST-FLIGHT INSPECTION FOUND THE BOLT THAT SECURES THE THROTTLE CABLE TO THE THROTTLE BODY ARM HAD WORN DUE TO LACK OF TIGHTNESS.  THE COTTER PIN WAS WORN AND SUBSEQUENTLY FELL APART.  THE SECURING NUT WAS ALSO STRIPPED OF THREADS.  THIS BOLT WAS INSTALLED ON AN OVERHAULED ENGINE 336.9 HOURS AGO AND THE SUBMITTER SUGGESTS THAT IT WAS UNLIKELY EITHER THE NUT OR BOLT WERE NEW.
